# SDR SWAA2023091589279

- Difficulty date: August 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2023-506810<[01] REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9; AND DWG 141A1110 SHEET 18 REV -. SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9; AND DWG 141A1110 SHEET 18 REV -. SEE INDIVIDUAL SIGNOFF BELOW. RII
